# SDR FDEA201310302647

- Difficulty date: October 30, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 52,337 hours, 22,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR WILL NOT ARM AFTER CLOSED.  FOUND LANYARD LOOSE TO GIRT BAR.  REPOSITIONED LANYARD, CLOSED DOOR AND ARMED.  OPS CHECKED GOOD IAW MM REF 25-66-10-2.   OK TO CONTINUE.
